# SDR 01FDEA00394

- Difficulty date: June 5, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIED ODOR NOTICED IN FLT.  FOLLOWED APPROPRIATE QUICK REF HANDBOOK CK LIST.  INSP AIRCRAFT NO CONTAMINATION FOUND.
